# SDR ANCF200400010

- Difficulty date: June 3, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 26,997 hours, 25,090 cycles
- Engine: Pwa JT8D*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF WITH TAKE OFF THRUST ADJUSTED VOCAL WARNING AND FLAPS DISAGREE LIGHT ON,  RETURN TO GATE WAS PERFORMED.   RESET IN BOTH STALL WARNING COMPUTERS WERE PERFORMED, ADDITIONALLY POSITION SWITCH WAS CHECK IN STATUS TEST PANEL AND NOT SHOW DIFFERENCE.  FLAP TAKE OFF TEST WAS PERFORMED IAW AMM 27-00-00 AND 34-19-00, PAGE 202.
